# SDR SWAA2021081309431

- Difficulty date: August 18, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L\H WING FIXED T\E AT SAIL TAIL; L-ANGLE ATTACHED TO INBD SIDE OF DEFLECTOR RIB CRACKED. / REMOVED AND REPLACED L/H WING FIXED T/E AT SAIL TAIL L-ANGLE ATTACHED TO I/B SIDE OF DEFELCTOR RIB IAW SRM 51-40-02-0G-0 AND DWG: 115A6200 REV: A MPN: 115A6260-1 ATAG: A75282
